# SDR USAAD00041

- Difficulty date: March 16, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Contaminated
- Location: Mlg Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW-PIT - FLT 7883 - THE YELLOW GEAR DOOR OPEN LIGHT CAME ON IN DESCENT.  THE LIGHT WENT OUT WHEN RIGHT HYDRAULIC SYSTEM ENGINE SWITCH TURN TO HIGH.  MAINTENANCE REMOVED DEBRIS ON SENSOR.  OPS CHECK OK.  (M)
